Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
KSAF

HELP YELLOW BUMPS

hey guys I have alot of white heads but thing is they are hard almost like crust and are yelow...im on differin clindamycin and keflex and scarring!!! help please :evil:

Share this post


Link to post
Share on other sites

thats exactly what i am dealing with now and there so anoying because it takes longer for them to heal then white heads what are these? what do u do about it? im in my 4th month of accutane

Share this post


Link to post
Share on other sites

i duno im goin to the derm to see. the nurse said it could be an infection but i duno how when I'm on an antibiotic ahhhhhhhhhhhh acne SUCKSSSSSS

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×